# SDR CA000215041

- Difficulty date: May 7, 1999
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Airbus A319-114
- Aircraft time: 6,233 hours
- Engine: Ge CFM565A
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Separated
- Location: Rt Engine
- Component: Engine Cowling S, Cfmint, CFM565A5
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB AFTER TAKEOFF THROUGH 14,000 FEET, LOUD BANG HEARD ACCOMPANIED WITH A LOSS OF NR 2 HYD PRESSURE. UPON LANDING, INVESTIGATION REVEALED SUBSTANTIAL DAMAGE TO RIGHT ENGINE COWLING, HORIZONTAL STABILIZER, AND ENGINE REVERSER.  TSB AND THE MANUFACTURER ARE INVESTIGATING. ,
